# SDR HNAA2024032700198

- Difficulty date: March 3, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 51,743 hours, 49,041 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E025826 GALLEY LH SIDE CROSSBEAM AT FRAME 18 IS CORRODED.  REMOVED CORRODED GALLEY LH SIDE CROSSBEAM AT FR 18 AND REPLACED GALLEY LH SIDE CROSSBEAM AT FR18 IAW EMB 145 SRM 51-40-02.
